MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060670
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1; initial reported address 1 and city: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the radial cephalic vein.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after being inflated twice at 24 atmospheres, and the wire also became detached.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).The device was returned for analysis.A visual and tactile examination identified that the shaft was stretched on different locations along the length of the device.The shaft was noted to be kinked, located when the shaft was stretched.A visual examination of the returned device found that the balloon had been inflated and was not refolded.The investigator was unable to inflate the balloon due to the damage noted to the shaft.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no damage to the tip.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22720842
Report Number2124215-2025-53511
Device Sequence Number13137057
Product Code LIT
UDI-Device Identifier08714729793762
UDI-Public(01)08714729793762(17)280507(10)36458146
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060670
Device Catalogue NumberH74939171060670
Device Lot Number0036458146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale